# SDR FDEA202305090835

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300319
- Part serial: CA0230
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  INSPECTION, FOUND EXISTING SKIN REPAIR AND SURROUNDING AREA   DELAMINATED ON THE LW O/B AFT FLAP UPPER SKIN, I/B END. ACCOMPLISHED PERMANENT REPAIR OF DELAMINATED SKIN ON THE INBRD UPPER SURFACE OF   THE LEFT WING OTBRD AFT FLAP IAW B757 SRM 57-53-01-2R FIG 201 SHEET 5 AND 51-7004-0G.
